MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 4F SL MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 4F SL MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that "the complaint of the customer was that the rubber stopper at the end of the stylet t-lock assembly for picc placement is leaking whereas it never was before.He also stated that it looked like a new stylet stopper." no other information was provided.
 
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak from the t-lock septum was inconclusive due to the sample condition.A single photograph of the implicated t-lock assembly and stylet was returned for evaluation.The t-lock assembly and stylet had been removed from the catheter.The stylet was seen traversing through the yellow septum of the t-lock assembly, as per design.No liquid was seen emanating from the septum of the t-lock device.However, it did not appear that the device was actively being infused when the photograph was taken.Without the physical sample, functional testing and microscopic examination of the septum could not be conducted.As the submitted photograph did not contain enough information to confirm the event or identify a specific root cause, this complaint will be recorded as inconclusive at this time.Possible contributing factors could include a damaged septum or over-pressurization.If the physical sample is received at a later date, this investigation will be updated with the relevant information.The report of a leak has been documented and included in complaint trending.This type of complaint will continue to be monitored as part of ongoing efforts to identify potential manufacturing/supplier related issues.

Brand Name
POWERPICC 4F SL MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16539977
Report Number3006260740-2023-00815
Device Sequence Number7118802
Product Code LJS
UDI-Device Identifier00801741154836
UDI-Public(01)00801741154836
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue Number1174108D2
Device Lot NumberREGX0254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown